Addiction: Substance Abuse Community
Wellbutrin
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Wellbutrin

I know what I did was stupid and it has scared me straight so I don't need a lecture. I don't snort a lot, just a couple of time.
But two days ago I snorted a friends prescription Wellbutrin (SR and 100, is also in the pill).
According to this guy at my school it is made of 55% hydro-chloric
acid (or something like that) and it is going to rot my sinis and screw me hard. I don't know if there are different types of Wellbutrin, but the one I had was a blue pill, the blue part was just the coating and it was white inside.
If this is what the guy said is true:
Is there anything I can do before I go to a doctor?
Is there anything a doctor can do?
Are there simptoms I should look for?
Am I ******?
Anything you could tell me would be greatly apperciated
Related Discussions
Avatar_n_tn
Relax, although it was dumb (let's face it, there isn't a high in Wellbutrin so why bother snorting it), it won't do permanent damage to your nasal passage from such a small amount.  If you have bleeding or discharge which continue beyond 48hrs., go see a doctor.  Otherwise, don't do it again.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank